MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL TRIAL STD LM/RL SIZE 5; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. FEMORAL TRIAL STD LM/RL SIZE 5; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 170505
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The trial femoral component is damaged so don¿t engage the manual impactor tool.
 
Additional Manufacturer Narrative
Corrected data: d3 - manufacturing entity.An event regarding damage involving a mako trial was reported.The event was not confirmed.Method & results: product evaluation and results: the reported device was not returned however one photograph was provided for review.The photograph shows some biological material on the device but there is no damage evident medical records received and evaluation: not performed as no medical information was received for review product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as deice return and the primary operative report are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
FEMORAL TRIAL STD LM/RL SIZE 5
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8045883
Report Number3005985723-2018-00654
Device Sequence Number1539953
Product Code NPJ
UDI-Device Identifier00848486003500
UDI-Public00848486003500
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number170505
Device Lot Number26310912
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;